Ttc

Discussion in 'Fertility & Trying to Conceive' started by vidyasantha12, Dec 25, 2011.

  1. vidyasantha12

    vidyasantha12 Junior IL'ite

    Messages:
    85
    Likes Received:
    8
    Trophy Points:
    13
    Gender:
    Female
    am taking duphaston ..3 more days to go..my lmp was 29th nov ..for the past 2 days i have stomach cramps..2day visited doct ..she told may be bcs of gas..nd ask to hav duphaston nd after 3 days period dont come then need to do pregnancy test..am so much worried.....is this sign of pregnancy or not??
     
  2. Vasumathy

    Vasumathy Moderator Staff Member IL Hall of Fame

    Messages:
    10,105
    Likes Received:
    1,970
    Trophy Points:
    438
    Gender:
    Female
    Hi Vidya,
    Stomach cramps can come for any number of reasons. Few early pregnancy symptom, PMS symptom & so on... Try to keep your mind out of these... Don't track any of these symptoms... If the cramps are hard, check with your gynec else wait for 3 more days!
    All the best!
    Baby dust to you!
     
  3. reshma2010

    reshma2010 Bronze IL'ite

    Messages:
    200
    Likes Received:
    14
    Trophy Points:
    33
    Gender:
    Female
    You can take HPT 14 days after ovulation....I wish you to get BFP..God bless...
     
  4. SUBHAARCHIE

    SUBHAARCHIE Gold IL'ite

    Messages:
    374
    Likes Received:
    253
    Trophy Points:
    125
    Gender:
    Female
    hi vidhysantha,

    even i had stomach cramps similar to AF symptoms....even now i have it....
    it can be BFP....Do not loose hopes....hope for the best....
     
  5. vidyasantha12

    vidyasantha12 Junior IL'ite

    Messages:
    85
    Likes Received:
    8
    Trophy Points:
    13
    Gender:
    Female
    i had taken gas tablets tat are prescribed by gynec..but after tat stomach cramps gone....but i vomit a lot...wat are the other symptoms of pregnancy? i had darkeness around nipple...Can i be pregnant or its bcos of duphaston...
     
  6. Chandrika82

    Chandrika82 Silver IL'ite

    Messages:
    442
    Likes Received:
    105
    Trophy Points:
    93
    Gender:
    Female
    As advised by Vasumathy, please dont read too much into symptoms.
    I've personally done that and got disappointed in many cycles.

    As tough as it sounds, wait it out for 14 days and take a test. Good luck.
     
  7. vidyasantha12

    vidyasantha12 Junior IL'ite

    Messages:
    85
    Likes Received:
    8
    Trophy Points:
    13
    Gender:
    Female
    do any one experience the same while taking duphaston?
     
  8. vldelhi

    vldelhi Senior IL'ite

    Messages:
    73
    Likes Received:
    23
    Trophy Points:
    23
    Gender:
    Female
    I am also in my 2ww and my doc prescirbed me progesterone tabs twice a day and m also too bloated as sumthing is running in my stomuch suddenly it goes away and comes .....hope this is all fine ....
     
  9. vidyasantha12

    vidyasantha12 Junior IL'ite

    Messages:
    85
    Likes Received:
    8
    Trophy Points:
    13
    Gender:
    Female
    hi friends.
    my lmp was 29 th nov
    so i did hpt sterday it came out negative..my period also not yet came..i was taking duphaston..frm 14 th day(14 to 28)..
    is ther any possibility of pregnancy still ?? or better to try next month
     
  10. Vasumathy

    Vasumathy Moderator Staff Member IL Hall of Fame

    Messages:
    10,105
    Likes Received:
    1,970
    Trophy Points:
    438
    Gender:
    Female
    Hi Vl,
    Bloatedness is common with progesterone supplements. Just relax, eat healthy & take care of yourself! All the best!

    Hi Vidya,
    Repeat the test few days later.. Some people need a week or two to show up pregnancy hormones at good levels.... Try high sensitive hpt strips with the early morning urine. That might help you. Or talk with your doc & proceed further!
    All the best!
    Baby dust to all TTC ladies...
     

Share This Page